# SDR R61A201902200232

- Difficulty date: February 20, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 170000140
- Aircraft time: 30,491 hours, 19,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 17067451001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION AS MARKED ON FWD CARGO DOOR CLOSE OUT PANEL. REMOVED AND REPLACED FWD CARGO DOOR CLOSE OUT PANEL ON RACK REF AMM 20-10-01. A/C REMAINS IN CHECK.
